Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(6), 169-174
DOI: 10.12691/tjant-6-6-5
Open AccessArticle

Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces

Jierong Yao1, and Liping Yang1

1School of Applied Mathematics, Guangdong University of Technology, Guangzhou 510520, China

Pub. Date: December 20, 2018

Cite this paper:
Jierong Yao and Liping Yang. Some New Fixed Point Theorems of Expanding Mappings in Complete G-metric Spaces. Turkish Journal of Analysis and Number Theory. 2018; 6(6):169-174. doi: 10.12691/tjant-6-6-5

Abstract

In this paper, we obtain some fixed point theorems of expanding mappings in G-metric spaces. And the existence and uniqueness of the fixed point and common fixed point of some expansive mapping in the complete G-metric space are discussed. The results not only directly improve and generalize some fixed point results in G-metric spaces, but also expand and complement some previous results in the papers by Asadi, et al. [1] and Lei et al. [2].

Keywords:
G-metric space expanding mappings fixed point

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Asadi, M, Karapınar, E, Salimi, P: A new approach to G-metric and related fixed point theorems. J. Ineq. Appl. 2013, 454 (2013).
 
[2]  Lei Ding, Dafeng Xia, Baojun Zhao: Common fixed point theorems for a pair of expansive mappings. J. Xuzhou Norm Univ: Nat Sci Ed, 27(2): 42-44, 87 (2009).
 
[3]  Mustafa, Z, Sims, B: A new approach to generalized metric spaces. J. Nonlinear Convex Anal. 7(2), 289-297 (2006).
 
[4]  Shang Zhi Wang, Bo Yu Li, Min Gao and Kiyoshi Iseki: Some fixed point theorems on expansion mappings. Math. Japonica, 29, No.4, 631-636 (1984).
 
[5]  Mustafa, Z: A new structure for generalized metric spaces with applications to fixed point theory. Ph. D. thesis, The University of Newcastle, Australia (2005).
 
[6]  Samet, B, Vetro, C, Vetro, F: Remarks on G-metric spaces. Int. J. Anal. 2013, Article ID 917158 (2013).
 
[7]  Jleli, M, Samet, B: Remarks on G-metric spaces and fixed point theorems. Fixed Point Theory Appl. 2012, 210 (2012).
 
[8]  Agarwal, R. P, Karapınar, E, ORegan D, Roldan-Lopez-de-Hierro, A.F: Fixed point theory in metric type spaces. M. Springer. 2015,219 (2015).
 
[9]  Mustafa, Z, Sims, B: Fixed point theorems for contractive mappings in complete G-metric spaces. Fixed Point Theory Appl. 2009, Article ID 189870 (2008).
 
[10]  Mustafa, Z, Khandaqji, M, Shatanawi, W: Fixed point results on complete G-metric spaces. Studia Sci. Math. Hung. 48, 304-319 (2011).
 
[11]  Abbas, M, Nazir, T, Shatanawi, W, Mustafa, Z: Fixed and related fixed point theorems for three maps in G-metric spaces. Hacet,. J. Math. Stat. 41(2), 291-306 (2012).
 
[12]  Abbas, M, Nazir, T, Vetro, P: Common fixed point results for three maps in G-metric spaces. Filomat, 25(4), 1-17 (2011).
 
[13]  Karapınar, E, Agarwal, R. P: Further fixed point results on G-metric spaces. Fixed Point Theory Appl. 2013, 154, 14 (2013).
 
[14]  Mustafa, Z: Some new common fixed point theorems under strict contractive conditions in G-metric spaces. J. Appl. Math. 2012, Article ID 248937 (2012).
 
[15]  Karapınar, E: Quadruple fixed point theorems for weak ϕ-contractions. ISRN Math. Anal. 2011, 16 (2011).
 
[16]  Mohanta, S.K: Some fixed point theorems in G-metric spaces. An. St. Univ. Ovidius Constanta 20(1), 285-306 (2012).
 
[17]  Mustafa, Z, Khandagji, M, Shatanawi, W: Fixed point results on complete G-metric spaces. Studia Scientiarum Mathematic arum Hung Arica 48(3), 304-319 (2011).